Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Is spotting after protected sex a sign of pregnancy?

Mar 2016
User rating for this question
Very Good
Answered by

Practicing since : 2011
Answered : 4045 Questions
Sir, sex just after period with precaution(condom) nd take ipill after tht 3days spot bleeding can cause pragnancy
Posted Mon, 10 Feb 2014 in Women's Health
Answered by Dr. S Patra 23 minutes later
Brief Answer: NO CHANCE OF PREGNANCY OR RARE. Detailed Answer: Hello, Thanks for writing to us. First thing, you did SAFE & PROTECTED sex just after period over (first 5 days) with condom and took I-Pill after that. It will give more than 95% protection against unwanted pregnancy if you took within first 24 hrs and around 85% in 24 to 48 hrs. Here, chance of pregnancy is EXTREMELY RARE or NEGLIGIBLE. Second thing, 3 days spot bleeding is due to withdrawal effect of the pill. It is quite common and natural phenomena. Most women get this type of bleeding for 3 to 5 days. It will stop automatically and NO treatment is required. Last thing, your next period will be delayed for 1 to 2 weeks from original due date due to Hormonal imbalance and mental stress. Maintain genital hygiene properly. Hope, it helps for your information. Kindly, close the discussion if you don't have any other query. Wish your good health and practice safe sex always. Regards, Dr Soumen For future query, you can directly approach me through WWW.WWWW.WW
Above answer was peer-reviewed by
Follow-up: Is spotting after protected sex a sign of pregnancy? 44 hours later
sir, my period was on dec 18-20 & i did sex on 21 with protection(condom) and i also take ipill as i told. and next month my period date is 17jan and today is 22jan it is nt cum. i test by urine prega kit on 18 it was neg....... and i would like to know tht wt is the probable date of coming periods in XXXXXXX . and i would also like to knw abt the role of dessicant in prega kit.. should i test again and what is the reason behind nt coming periods.
Answered by Dr. S Patra 1 hour later
Brief Answer: WAIT ANOTHER 1 WEEK TO GET PERIOD. Detailed Answer: Hello, Thanks for follow up query. 1) You did PROTECTED sex on SAFE period (first 5 days) and took I-pill additionally. Here, you have NO chance of pregnancy. Also, you get negative pregnancy test. 2) I-pill is the main cause of late period and most women presents with that after taking the pill. It occurs due to hormonal imbalance and mental stress. It is seen that period delays for 1 to 2 weeks from due date. 3) Herein, you need to wait another 1 week to get your period naturally. You must avoid stress or depression (key factor) by regular meditation or yoga, take healthy diet, drink more water or fluid, keep bowel habit regular and take sound sleep. These are certainly helpful to induce period. 4) Desiccant subs are mainly used to keep the substance (like Pregnancy kit etc) dry. It helps to give more accurate result on urine test. Repeat test is NOT required in this case as you have NO chance of pregnancy. 5) If you don't get your period within next 7 days, you must consult with local doctor or Gynecologist. You need to take progesterone pill (like Norethisterone etc) to induce her period. Kindly, procure a complete prescription from doctor. Hope, I have answered your queries. Kindly, close the discussion. All the best and good luck. Regards, Dr Soumen
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor